Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Dental Anesthesia

Crowns

04/17/2008

Question:

I have a co-worker that has a red blothcy face today. Yesterday he had a crown put on and it took extensive amounts of novacaine. Could he be experiencing an allergic reaction to the novacaine?

Answer:

This is probably not an allergic reaction. If this was a true allergy, the reaction would have occurred around the time of the injections, and not the next day. You should consult your dentist. It is possible that there may be some bruising due to the multiple injections depending on which tooth was treated or this could be unrelated to dental treatment.

For more information:

Go to the Dental Anesthesia health topic, where you can:

Response by:

Steven I Ganzberg, SB, DMD, MS Steven I Ganzberg, SB, DMD, MS
Formerly, Clinical Professor of Dentistry
College of Dentistry
The Ohio State University